# SDR DXTA2025110305492

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 10,146 hours, 7,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 007137
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXIING FOR TAKEOFF, ALL EMERGENCY LIGHTS STARTED FLICKERING. WHEN EMERGENCY SWITCH IN THE OFF POSITION, EMERGENCY LIGHTS SOMETIMES ON & SOMETIMES OFF. REMOVED NR 1 EMERGENCY BATTERY DUE TO LIGHTS FLICKER AND INSTALLED A REPAIRED ASSY IAW AMM 33-52-01. ALL CHECKS GOOD. REMOVED NR 2 EMERGENCY BATTERY DUE TO LIGHT FLICKER AND INSTALLED REPAIRED ASSY IAW AMM 33-52-01. ALL OPS CHECKED GOOD.
